Prep for USMLEPrep for USMLE
         Forum      |     Resources New Posts   |   Register   |   Login





 pulmonary4  



Post Reply  
  • 0/5
  • 1
  • 2
  • 3
  • 4
  • 5


Author7 Posts
  #1

An asthmatic patient with acute asthma attack underwent IV aminophyllin, despite relief of repiratory condition suddenly became convulsive, all below drugs can be responsible except?
A. ceftizoxime
B. ciprofloxacin
C. erythromicin
D. cimetidine




  #2

D ?


  #3

A.

The rest are CYP 450 enzyme inhibitors and would raise aminophyllin levels causing its toxicity.


  #4

Since c and d inhibit liver enzyme,and b could cause convulsion.
I ll go with A


  #5

A


  #6

wink A is the correct answer


  #7

A THE ALL OTHERS INTERACT WITH AMINOPHYLLINE





Bookmark and Share



This thread is closed, so you cannot post a reply.



Login or Register to post messages








show Similar forum topics

show Related resources









Advertise | Support | Premium | Contact